# SDR AALA20070364

- Difficulty date: February 18, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1511/18FEB - DURING CLIMB, LEFT ENGINE SPOOLED TO IDLE POWER WITH EXCESSIVE VIBRATION AND ENGINE GAS TEMPERATURE AT 800 DEGREES.  SHUT DOWN LEFT ENGINE AND LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT ENGINE DUE TO COMPRESSOR BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
